Anonymous
Anonymous asked in Science & MathematicsMedicine · 9 years ago

Question about taking antibiotics?

My doctor has prescribed me a 3 month course of antibiotics. Iv been taking them for about a month now my question is should I be taking a multivitamin with them as well? Iv been feeling very tired and they seem to be taking a lot out of me, supposedly there not very strong but its still medicine going into my body and for 3 months there bound to have some affect on me. Can anyone suggest something herbal even for me to take? Iv taken vitamins for after a short course of antibiotics but iv never been on them for this long before. Thanks for any answers.

Update:

Talking about the tiredness I have spoken with my doctor and he has told me that this is normal with this antibiotic and of course I will go back If i notice any other symptoms but Im just mainly looking for advice on what vitamins I should be taking with such a long course of antibiotics.

2 Answers

Relevance
  • 9 years ago
    Favorite Answer

    YA is *not* the place to seek medical advice. If you're feeling tired, talk to your doctor. It could be a symptom of the antibiotics, or of something else (like iron deficiency). That said, taking a multi-vitamin once a day can't hurt.

  • Civlvr
    Lv 5
    9 years ago

    Your best bet is to ask the pharmacist. They know drug reactions, and they may suggest you stop taking vitamins or something, but your best bet is to talk to the pharmacist.

Still have questions? Get your answers by asking now.